# SDR JJBA20171127011

- Difficulty date: November 27, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N12157
- Make and model: Emb EMB-145XR
- Aircraft serial: 145787
- Aircraft time: 37,142 hours, 22,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Unknown
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVER WING EMERGENCY EXIT LIGHTS INOPERATIVE ON BOTH SIDES. R & R THE NR 4 EMERGENCY BATTERY HOUSING.
